# SDR UPS07550632

- Difficulty date: September 10, 2007
- Submitted: September 12, 2007
- Operation: Air carrier
- Aircraft: N460UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25481
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: L2
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A L2 WINDOW HAS DELAMINATION IN LOWER FORWARD CORNER.  MULTIPLE SMALL CRACK LINES VISIBLE IN AREA OF DELAMINATION.  REMOVED AND REPLACED L2 WINDOW PER MM 56-11-024 AND 56-11-00-6.
